# SDR 08FDEA03755

- Difficulty date: September 8, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5397455400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN AFT CARGO COMPARTMENT AT CROSSBEAM C 60.   SPLICE REPAIR PERFORMED IAW SRM 53-10-15 FIG 207.
